# SDR DXTA200400483

- Difficulty date: December 18, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N215QS
- Make and model: Amd FALCON2000
- Aircraft serial: 214
- Aircraft time: 478 hours, 288 cycles
- Engine: Cfe CFE73811B
- Engine time: 478 hours, 288 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30500005
- Part serial: P105568
- Condition: Malfunctioned
- Location: Right
- Part time: 478 hours, 288 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

IN FLIGHT AT FL370- NOTICABLE VIBRATION (INTERMITTENTLY), NO WARNING LIGHTS OR INDICATIONS.  RIGHT ENGINE ROLLED BACK, NO ABNORMAL INDICATION, IGNITION LIGHT MOMENTARY ILLUMINATION ONLY RIGHT THROTTLE NOT RESPONSIVE DISCENDING THRU APPROX 29000 FT.  ITT EXCEEDED 900 DEG, SHUT DOWN THE RIGHT ENGINE.  UNABLE TO DETERMINE CAUSE OF ENGINE VIBRATION, REMOVE AND REPLACE THE RT ENGINE.
